# SDR UIEA2012021400049

- Difficulty date: February 6, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 57,762 hours, 10,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT INOPERATIVE. FOUND SOCKET LOOSE.  REPAIRED. OPS GOOD IAW AMM 33-51-05.
